Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Burning and pain in the abdomen after stopped taking the birth control pills. What to do?

hello i been taking birth control for a year now i dont take them for almost 2 months and ive been having for about a week this pain in stomach like burning or like something is skushing me it makes me really week what does that mean should i see a doctor for it? its not like a pain when you get your period butnot like burning but almost like then its been for a week everyday
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for choosing H.C.M.Forum.
You are taking pills since 1 year. stpped since 2 months. Since a week you are having burning in the stomach, weakness, Your quiry is is it necesory to see a doctor.
The burning in the stomach has nothing to do with the pills. So if the burning is in the upper middle stomach it may be related to gastric origin, if it is in the lower middle may be related to urinary tract infection, or pelvic infection, so to confirm the diagnosis it is important to consult a surgeon.
Wishing for a quick and complete recovery.
Best regards.
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor